Aa
A
A
Close
Avatar universal
TENOFOVIR FOR HBV AND SIDE EFFECTS
HBV with DNA of 21,420 copies recorded in May 2010. Tenofovir was prescribed but I got scared when I read about the side effects. I have not started the medication yet because of the fear of the side effect. I am on Lyvomin and Vit. B.
Doctor, what is the way forward?
Cancel
7 Answers
Page 1 of 1
Avatar universal
Many people have taken it, but no problem seen.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
751470 tn?1268502109
There are no doctors on this forum.

What is "Lyvomin"?

21000 copies/ml is not a good enough reason to start medicating, according to current guidelines. What other tests have you done? Post all the results below.

The side-effects of Tenofovir are not that important. I mean... it is generally safe with most people. What is far more serious is that once you begin treating with it, you cannot stop it safely.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal

any drug has sides but you have to be mart to understand who develops sides, on the contraru you are taking drugs that make damage in your situation, Lyvomin is a useless drug and has no indication on hbv

vitamin B can have sides and in the wrong dose can make liver damage and death...i guess tenofovir cannot kill, so what do you  think vitamin B is a killing drug?
you hae always to consider things in the correct situation, tenofovir has only kidney damage in less than 1% patients and loss of mineral density in maybe less than 1%, your hbv infection makes liver cancer in more than 1% patients, doubles risk of leukemia, i don t remeber the percentage for cirrhosis....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal

in the end entecavir and tenofovir have zero sides effect (percentages like 1% is nothing and all drugs has 1% patients with sides) and one of the most safe drugs in general
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
the the past six months, my tenofovir has been the light blue coloured one. this month am taking the white taplet, am feeling more pain below my ribs. this one is from india. what is the difference. am afraid it is causing damage to my liver that iw hey I am feeling painbelow my right ribs.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal

no difference, pain below liver is common and has no actual meaning, it is usually inflammed liver
just be sure to check kidneys function while on antivirals
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks so much stef 2011, my kidney is working well. just that i have H. plyloric that has to be cured. my previous treatment for H. plyloric failed
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources